# SDR CA091002002

- Difficulty date: June 10, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 2,634 hours
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Part time: 2,387 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TURBINE RUB NOISE REPORTED ON SHUTDOWN.  RECOMENDED REMOVING THE TURBINE AND SENDING OUT FOR INSP. TURBINE WAS REPAIRED FOR N1 RUB.
